Advertisement

What are the symptoms of an overdose of Humulin R?

The symptoms of overdose of Humulin R (or any other insulin) are the symptoms of hypoglycemia: low blood sugar. This includes confusion, drowsiness, seizures or loss of consciousness. Other symptoms include: shakiness, dizziness, pale skin or jerky movements. If you have any questions or concerns about your blood sugar levels, talk with your doctor, healthcare provider or pharmacist about how to monitor your levels carefully and safely. For symptoms of an overdose, get emergency medical care immediately.

 

Continue Learning about Antidiabetic

If I need insulin to control my blood glucose, which type should I take?
American Diabetes AssociationAmerican Diabetes Association
Your insulin doses should mimic how insulin works naturally in the body. In people without diabetes,...
More Answers
How do the diabetes drugs Byetta and Victoza affect weight?
Dr. Jack Merendino, MDDr. Jack Merendino, MD
Since it was introduced in 2006, Byetta has been prescribed widely. Victoza was introduced in 2010 a...
More Answers
Is the newer premixed insulin better for lowering blood sugar?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
The newer premixed insulins (Humalog 50/50, Humalog 75/25, Novolog 70/30) work better than the o...
More Answers
What should I know before taking liraglutide?
Donna Hill Howes, RNDonna Hill Howes, RN
Liraglutide is not recommended for children and teens under age 18. If you have had thyroid cancer ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.